Nurofen Long Lasting 300mg Prolonged Release Hard Capsules 24’s
- Provide relief for up to 12 hours
- Indicated for the short term management of backache, muscular pain and period pain (dysmenorrhea)
- Ibuprofen 300mg
Nurofen Long Lasting capsules contains ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body‚Äôs response to pain, swelling and high temperature. The capsules have been specially designed to control the release of the active ingredient and so provide relief for up to 12 hours. Nurofen Long Lasting Capsules are for the short term management of backache and muscular pains and period pain (dysmenorrhea).
Adults and children over 12 years
DO NOT EXCEED THE STATED DOSE. Speak to a doctor or pharmacist before taking this product if: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or you are a smoker or is you are pregnant.
DO NOT TAKE IF YOU
- have ever had a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen or any other ingredients of the product, aspirin or other related pain killers ‚Ä
- Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
- Are in the last 3 months of pregnancy.
Each capsule contains 300mg ibuprofen and sucrose. Read the package leaflet for further information.
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
This is a Pharmacy Medicine, therefore you’ll need to answer a few short questions so our Pharmacist can ensure Nurofen Long Lasting 300mg Prolonged Release Hard Capsules 24’s is right for you